# SDR SWI2025F01599

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT FLOORBEAM, RBL 12 POSSIBLE CRACK AT THE AFT END WHERE IT ATTACHES TO BS 280 FLOORBEAM.  (C-CHECK)  REMOVED AND REPLACED FLOORBEAM SECTION -34 WITH NEW FLOORBEAM SECTION FWD OF BS 280, RBL12. IAW SRM 53-11-43-201-003-A01, REPAIR TYPE 4.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
